Q. Should my fiancee take Primolut N to get her withdrawal bleed?

Answered by
Dr. Aparna M Sathawane
and medically reviewed by iCliniq medical review team.
Published on Oct 15, 2017 and last reviewed on: Oct 09, 2018

Hi doctor,

I had protected sex with my fiancee, but the condom leaked. She had an I-pill within two hours. It was just after her period cycle. She had spotting after a week which lasted for a day and again after 15 days. It has been 17 days now since she missed her regular period date. We took a urine pregnancy test on the 5th and 11th day of missed periods, and it was negative. Is there any chance of pregnancy? Should we consider taking medicines to avoid any possibility of the pregnancy and get her periods back? Please suggest something as she is very scared with her periods getting delayed and considering pregnancy. She never had her periods delayed before this. When can we expect her periods to come?

Dr. Aparna M Sathawane

Childbirth Educator Infertility Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • It is common to get an irregular period after taking I-pill. Consider spotting after taking I-pill as the new period date. You can expect her next period as per this date.
  • The pregnancy test will be negative as you had intercourse in the safe period. Do not worry about pregnancy.
  • Tell her to wait for her periods. There is no need to take any tablets for periods.

For further queries consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

Her spotting date was 15th and 23rd of last month. As per your suggestion, we shall wait till 23rd of this month. Should we consider taking Primolut N if periods do not come even after 23rd? We also took a 3rd urine pregnancy test on 18th of this month, which again came negative. It has been 18 days since she missed her periods.

Dr. Aparna M Sathawane

Childbirth Educator Infertility Obstetrics And Gynaecology
#

Hi,

Welcome back to icliniq.com.

  • Yes, wait till 23rd of this month. If she did not get her periods, then take a pregnancy test. If it is negative, you can take Primolut N (Norethisterone) twice a day for five days. She will get her period within 8 to 10 days after finishing the tablets.

For further queries consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist

Also Read Answers From:

Related Questions & Answers


After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

Query: Hello doctor, I need an urgent help. I was on my fifth day of my periods and I made out with my partner. I had my pants and my panty on and he had his penis out. He ejaculated on my pant, and I saw that some portion of my panty was wet as well. And I felt wet in the skin of the lower portion of abd...  Read Full »

Will I-pill tablet work if taken two hours after the act?

Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »

Will taking Sysron NCR prevent pregnancy?

Query: Hello doctor, I am 36 years old. I am taking Sysron NCR 10 mg for heavy bleeding. I had unprotected sex on the 12th day of my periods. How to prevent my pregnancy?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.